Alert archive / California / Gale Warnings in 2018
Gale Warning 33, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Nov 25, 2018, 2:43 PM PST. It took effect at Nov 26, 2018, 9:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2018, 2:43 PM PST (22:43 UTC)
- In effect from
- Nov 26, 2018, 9:00 PM PST
- Expired
- Nov 27, 2018, 9:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
090 WHUS76 KEKA 252243 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 243 PM PST Sun Nov 25 2018 PZZ470-260645- /O.NEW.KEKA.GL.W.0033.181127T0500Z-181127T2000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 243 PM PST Sun Nov 25 2018 ...GALE WARNING IN EFFECT FROM 9 PM MONDAY TO NOON PST TUESDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 9 PM Monday to noon PST Tuesday. * WINDS...South winds 25 to 35 kt with gusts around 40 kt. * WAVES/SEAS...Combination of steep southerly waves 8 to 10 ft at 9 seconds and westerly swell around 14 ft at 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-455-475-260645- /O.NEW.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 243 PM PST Sun Nov 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM MONDAY TO 1 AM PST THURSDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 9 PM Monday to 1 AM PST Thursday. * WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino and Pt St George. Winds will ease Tuesday afternoon into Tuesday night. * WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 9 seconds and westerly swell around 14 ft at 15 seconds Monday night and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
461 WHUS76 KEKA 260432 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 832 PM PST Sun Nov 25 2018 PZZ470-261245- /O.CON.KEKA.GL.W.0033.181127T0500Z-181127T2000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 832 PM PST Sun Nov 25 2018 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM MONDAY TO NOON PST TUESDAY... * WINDS...South winds 25 to 35 kt with gusts around 40 kt. * WAVES/SEAS...Combination of steep southerly waves 8 to 10 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-455-475-261245- /O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 832 PM PST Sun Nov 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO 1 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino and Pt St George. Winds will ease Tuesday afternoon into Tuesday night. * WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds Monday night and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
873 WHUS76 KEKA 261047 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 247 AM PST Mon Nov 26 2018 PZZ470-261900- /O.EXB.KEKA.SC.Y.0097.181126T2300Z-181127T0500Z/ /O.EXT.KEKA.GL.W.0033.181127T0500Z-181127T1700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 247 AM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST TUESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 9 PM PST this evening. * WINDS...Southerly winds 20 to 30 kt with gusts to 40 kt. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds Monday night and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-261900- /O.EXT.KEKA.SC.Y.0097.181126T2300Z-181129T0900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 247 AM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 5 to 7 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds Monday night and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-455-261900- /O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 247 AM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino and Pt St George. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 7 to 8 seconds and westerly swell around 14 ft at 15 seconds Monday night and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
591 WHUS76 KEKA 261713 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 913 AM PST Mon Nov 26 2018 PZZ470-270115- /O.CON.KEKA.SC.Y.0097.181126T2300Z-181127T0500Z/ /O.CON.KEKA.GL.W.0033.181127T0500Z-181127T1700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 913 AM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST TUESDAY... * WINDS...Southerly winds 20 to 30 kt with gusts to 40 kt. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds Monday night and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-270115- /O.CON.KEKA.SC.Y.0097.181126T2300Z-181129T0900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 913 AM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 5 to 7 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds Monday night and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-455-270115- /O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 913 AM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino and Pt St George. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 7 to 8 seconds and westerly swell around 14 ft at 15 seconds Monday night and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
039 WHUS76 KEKA 262259 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 259 PM PST Mon Nov 26 2018 PZZ470-270700- /O.CON.KEKA.SC.Y.0097.181126T2300Z-181127T0500Z/ /O.CON.KEKA.GL.W.0033.181127T0500Z-181127T1700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 PM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST TUESDAY... * WINDS...Southerly winds 20 to 30 kt with gusts to 40 kt. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds tonight and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-270700- /O.CON.KEKA.SC.Y.0097.181126T2300Z-181129T0900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 PM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 5 to 7 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds tonight and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-455-270700- /O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 259 PM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino and Pt St George. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 7 to 8 seconds and westerly swell around 14 ft at 15 seconds tonight and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
516 WHUS76 KEKA 270447 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 847 PM PST Mon Nov 26 2018 PZZ470-271300- /O.EXP.KEKA.SC.Y.0097.000000T0000Z-181127T0500Z/ /O.CON.KEKA.GL.W.0033.181127T0500Z-181127T1700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 847 PM PST Mon Nov 26 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY... * WINDS...Southerly winds 20 to 30 kt with gusts to 40 kt. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds tonight and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-455-271300- /O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 847 PM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino and Pt St George. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 7 to 8 seconds and westerly swell around 14 ft at 15 seconds tonight and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-271300- /O.CON.KEKA.SC.Y.0097.000000T0000Z-181129T0900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 847 PM PST Mon Nov 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 5 to 7 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds tonight and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds Tuesday night and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
436 WHUS76 KEKA 271059 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 259 AM PST Tue Nov 27 2018 PZZ470-271700- /O.CON.KEKA.GL.W.0033.000000T0000Z-181127T1700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 AM PST Tue Nov 27 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...Southerly winds 20 to 30 kt with gusts to 35 kt. Winds will ease this morning. * WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds this morning. This evening primarily a westerly swell near 17 ft at 18 seconds into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-455-475-271900- /O.EXT.KEKA.SC.Y.0097.000000T0000Z-181129T1700Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 259 AM PST Tue Nov 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THURSDAY... * WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near Cape Mendocino and Pt St George. Winds will ease Tuesday afternoon. * WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 8 to 9 seconds and westerly swell around 14 ft at 15 seconds this morning. This evening primarily a westerly swell near 17 ft at 18 seconds into Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 25, 5:03 AM PST, 9 hours 40 minutes earlier.
Area forecast discussion, Nov 25, 5:03 AM PST, 9 hours 40 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 503 AM PST Sun Nov 25 2018 .SYNOPSIS...Dry weather is expected through daytime on Monday with some periods of sunshine. Wet and breezy weather will return Monday night and Tuesday, with periods of rain through the end of the week. && .DISCUSSION...Low clouds and patchy fog across many valley areas early this morning are noted on nighttime microphysics imagery. These clouds are expected to gradually thin during the day. High cloudiness will also spread across the area today. However, there will be periods of partly to even mostly sunny skies as well. Clouds are expected to thicken and lower by Monday, with rains returning from NW to SE by Monday night. Models are coming into better agreement with respect to timing, with most rain arriving later in the night. However, some scattered light showers may begin to develop by Monday evening, lifting quickly to the N. Rainfall amounts along the immediate coast will be limited somewhat by increasing downslope flow. The first batch of rain is forecast to taper off Tuesday night, followed by another round of rain by Wednesday afternoon and evening. Global models develop a rather deep surface low with the second storm system. The 00Z runs of the GFS and ECMWF indicated low development farther S, just offshore the NW California coast. In addition, the ECMWF now depicts the deepest surface low. There may be enough instability for isolated thunderstorms over the N coastal waters by Tuesday, with increasing dynamic support for convection ahead of the deepening surface low late Wednesday and early Thursday. Rains are expected to gradually taper off late in the work week or early on the weekend. Early indications are that rainfall amounts this week will be similar or slightly less than the past week, but there is much uncertainty, particularly surrounding the intensity of precipitation associated with the deepening surface low around mid-week. The GFS 5-wave guidance indicates ridging over the extreme E Pacific by next weekend, /SEC && .AVIATION...Clearer skies and moist ground from recent rain has resulted in the development of fog (FG) and low clouds, primarily in the interior valleys. LIFR-IFR conditions in the interior valleys should scour out by late morning or early afternoon as the land heats up. Vsbys at KACV and KCEC have been vary widely with interludes of 1SM to 6SM in mist (BR). Coastal areas will improve by mid to late morning, however mist (BR) will probably reform again this evening. Southeasterly winds later tonight should bring drying to the coastal terminals. Fog will likely redevelop in the interior valleys again tonight. && .MARINE...Seas will continue to trend downward today through tonight. As of 3am PST, short period westerly swell continued to dominate the spectrum with heights around 7 or 8 ft. Seas should bottom out tonight around 5 ft as winds fields remain fairly light across the waters. A front will start to knock down the ridge on Monday. Advisory conditions for winds and seas are expected by Monday evening as gradients tighten north of Cape Mendo. There is a potential for gale force gusts Monday night, however confidence is not as high. Both the GFS have winds right around 30kt. If this trend continues, a warning will be necessary, The other impact (perhaps more significant) from the storm slated to hit next week will be a couple of long period westerly swell groups. The first long period swell will arrive on Monday and is forecast to be fairly small. This swell may pose a slight risk for sneaker waves at the beaches. Seas will be mixed up come Monday night as long period westerly swell combines with shorter period S-SW wind waves. The NWW3 guidances has seas building to 15 ft by Tue morning. Another long period westerly swell group looks to arrive late Tue into Wed. This swell will probably bring a threat for high surf due to the long periods around 17 seconds and higher. GFS, ECMWF and GEFS mean indicate a potentially stronger low impacting the coastal waters around mid week. This low may bring another round of strong winds and perhaps larger seas. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...None. Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 25, 1:39 PM PST, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 139 PM PST Sun Nov 25 2018 CAZ107-108-110>113-262145- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 139 PM PST Sun Nov 25 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rains are expected to return Monday night and Tuesday with periods of rain continuing through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-104-262145- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 139 PM PST Sun Nov 25 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rains are expected to return Monday night and Tuesday with periods of rain continuing through the end of the week. Breezy winds with gusts of 35 to 45 mph are expected on the coastal ridges and exposed headlands Monday night and Tuesday. Tuesday afternoon and evening there is a slight chance for thunderstorms. High surf is possible by Tuesday afternoon through Wednesday. Breakers of 20 to 22 feet are expected along west-facing beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109-262145- Mendocino Coast- 139 PM PST Sun Nov 25 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rains are expected to return Monday night and Tuesday with periods of rain continuing through the end of the week. Strong winds are possible on the coastal ridges Monday night and Tuesday. High surf is possible by Tuesday afternoon through Wednesday. Breakers of 20 to 22 feet are expected along west-facing beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-106-262145- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior- 139 PM PST Sun Nov 25 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rains are expected to return Monday night and Tuesday with periods of rain continuing through the end of the week. Breezy winds with gusts of 35 to 45 mph are expected on the coastal ridges and exposed headlands Monday night and Tuesday. Tuesday afternoon and evening there is a slight chance for thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 2:43 PM PST | Small Craft Advisory | EKA | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.